# SDR HYIA500060002

- Difficulty date: August 22, 2006
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N11835
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 194
- Aircraft time: 27,134 hours, 31,667 cycles
- Engine: Pwa PW121
- Engine time: 22,119 hours, 4,268 cycles
- Propeller: Hamstd 14SF5
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: AD407682
- Part serial: D02858
- Condition: Active
- Location: Master
- Part time: 320 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

MAIN BATTERY CHARGE FAULT LIGHT CAME ON IN FLIGHT.  RESET ONCE WITH FAULT STILL ILLUMINATED.  DESELECTED AS PER QRH.
